| Catalog Number |
N5.0-35-100-P-10S-PIG-CSC-20 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/14/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that a hole "blew out" at the proximal end of the aurous centimeter vessel sizing catheter during the final run of the procedure.This part of the catheter was outside of the body when it happened.The procedure was for an aaa (abdominal aortic aneurysm) repair via the groins and abdomen.This was a 6-7 hour procedure, and the catheter had been inserted and removed several times.There was suspicion for a kink at the location of the hole.It was also noted that a power injector was used at 1000 psi.This product problem did not result in any reported serious injuries to the patient.